RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 61, Issue 3, Pages 471–475 (Mi mz1526)  

Brief Communications

Continuity of the spectrum of the Neumann problem for second-order elliptic operators in expanding domains

A. V. Filinovskii

N. E. Bauman Moscow State Technical University

DOI: https://doi.org/10.4213/mzm1526

Full text: PDF file (221 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 61:3, 387–391

Bibliographic databases:

UDC: 517
Received: 06.12.1996

Citation: A. V. Filinovskii, “Continuity of the spectrum of the Neumann problem for second-order elliptic operators in expanding domains”, Mat. Zametki, 61:3 (1997), 471–475; Math. Notes, 61:3 (1997), 387–391

Citation in format AMSBIB
\Bibitem{Fil97}
\by A.~V.~Filinovskii
\paper Continuity of the spectrum of the Neumann problem for second-order elliptic operators in expanding domains
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 3
\pages 471--475
\mathnet{http://mi.mathnet.ru/mz1526}
\crossref{https://doi.org/10.4213/mzm1526}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619900}
\zmath{https://zbmath.org/?q=an:0913.35096}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 3
\pages 387--391
\crossref{https://doi.org/10.1007/BF02355427}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XR25700021}


Linking options:
  • http://mi.mathnet.ru/eng/mz1526
  • https://doi.org/10.4213/mzm1526
  • http://mi.mathnet.ru/eng/mz/v61/i3/p471

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:181
    Full text:70
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019